MathSciNet Relay Station
MathSciNet bibliographic data
MR2917408 35R11 (35A23 35B53)
Ferrari, Fausto; Verbitsky, Igor E. Radial fractional Laplace operators and Hessian inequalities. J. Differential Equations 253 (2012), no. 1, 244–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement